# SDR DALA1228076305

- Difficulty date: May 1, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 69,421 hours, 12,004 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK AT BS 1000 BULKHEAD FRAME AT S38R. REPAIRE IAW WORK CARD.
